Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the cause and remedy for heavy bleeding during period post intake of ovral g ?

i have been prescribed ovral g by a gynae,now i have manstural bleeds for last six days,what should i do to stop the cycle as i have lost lot of blood .
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I would like to know your age and obstetrical history
It is better to get investigations done like haemoglobin and ultrasound
You can take tranexamic acid tablets till then under your doctor's prescription and advice
Take care
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor